# SDR MALA040138

- Difficulty date: January 24, 2004
- Submitted: January 28, 2004
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Water Trap
- Part number: 7230100631
- Condition: Cracked
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 2726, AFTER TAKEOFF THE DEICE TIMER LIGHT ILLUMINATED AND THE STAB WOULD NOT INDICATE INFLATION IN AUTO OR MANUAL.  AIR RETURN TO MEM.  MAINTENANCE FOUND RT DEICE WATER TRAP CRACKED.  REMOVED AND REPLACED RT DEICE WATER TRAP ALL SYTSTEM TESTS OK IAW 30-10-00-5.
